# SDR UPS04842155

- Difficulty date: February 29, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT ACCESSORY COMPT AT STA 1580 LBL B7 FLOORBEAM HAS CORROSION DOT (A5 619).  REMOVED CORROSION IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABRICATED ANGLE REPAIR IAW DAC TR 53-124, ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED FLOORBOARD IAW DC8 SRM 51-3-0.
